Per citar aquest document: http://ddd.uab.cat/record/150658
Scopus: 2 cites, Web of Science: 2 cites,
On the periodic solutions of a class of Duffing differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Roberto, Lucy Any (Ibilce – UNESP(Brasil). Departamento de Matemática)

Data: 2013
Resum: In this work we study the periodic solutions, their stability and bifurcation for the class of Duffing differential equation x'' + cx' +a(t)x + b(t)x3 = λh(t), where c > 0 is a constant, λ is a real parameter, a(t), b(t) and h(t) are continuous T–periodic functions. Our results are proved using the averaging method of first order.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic solution ; Averaging method ; Duffing differential equation ; Bifurcation ; Stability
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 1 (2013) , p. 277-282, ISSN 1553-5231

DOI: 10.3934/dcds.2013.33.277


7 p, 623.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-23



   Favorit i Compartir